# SDR USAA960033

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 5393G277
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .1250 INCH CRACK STRINGER 3R TIE CLIP, AT BS 685.  REPLACED TIE CLIP, REPAIRED PER EO 5393G227.  (M)
